Global attractors for nonlinear wave equations with some nonlinear dissipative terms in exterior domains

Mitsuhiro Nakao

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We show the existence, size and some absorbing properties of global attractor of a Klein-Gordon type nonlinear wave equation with some nonlinear dissipation in an exterior domain.

Original languageEnglish
Pages (from-to)221-238
Number of pages18
JournalInternational Journal of Dynamical Systems and Differential Equations
Volume1
Issue number4
DOIs
Publication statusPublished - 2008
Externally publishedYes

Keywords

  • Exterior domains
  • Global attractor
  • Nonlinear dissipations
  • Nonlinear wave equations

ASJC Scopus subject areas

  • Engineering(all)
  • Discrete Mathematics and Combinatorics
  • Control and Optimization

Fingerprint Dive into the research topics of 'Global attractors for nonlinear wave equations with some nonlinear dissipative terms in exterior domains'. Together they form a unique fingerprint.

  • Cite this